RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 4(130), Pages 275–278 (Mi umn5904)  

This article is cited in 2 scientific papers (total in 2 papers)

P. S. Aleksandrov and the theory of $\delta s$-operations

A. N. Kolmogorov


Full text: PDF file (411 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1966, 21:4, 247–250

Bibliographic databases:

UDC: 513.83
MSC: 55Sxx, 03C15, 40G10, 28A05
Received: 30.06.1966

Citation: A. N. Kolmogorov, “P. S. Aleksandrov and the theory of $\delta s$-operations”, Uspekhi Mat. Nauk, 21:4(130) (1966), 275–278; Russian Math. Surveys, 21:4 (1966), 247–250

Citation in format AMSBIB
\Bibitem{Kol66}
\by A.~N.~Kolmogorov
\paper P.\,S.~Aleksandrov and the theory of $\delta s$-operations
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 4(130)
\pages 275--278
\mathnet{http://mi.mathnet.ru/umn5904}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=194573}
\zmath{https://zbmath.org/?q=an:0163.25004}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 4
\pages 247--250
\crossref{https://doi.org/10.1070/RM1966v021n04ABEH004172}


Linking options:
  • http://mi.mathnet.ru/eng/umn5904
  • http://mi.mathnet.ru/eng/umn/v21/i4/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Parovichenko, “On the general theory of operations on sets”, Russian Math. Surveys, 28:5 (1973), 133–160  mathnet  crossref  mathscinet  zmath
    2. V. G. Kanovei, “Kolmogorov's ideas in the theory of operations on sets”, Russian Math. Surveys, 43:6 (1988), 111–155  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:333
    Full text:163
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019